Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Rings in Which the Unique Primary Decomposition Theorem Holds

Robert W. Gilmer
Proceedings of the American Mathematical Society
Vol. 14, No. 5 (Oct., 1963), pp. 777-781
DOI: 10.2307/2034992
Stable URL: http://www.jstor.org/stable/2034992
Page Count: 5

You can always find the topics here!

Topics: Mathematical rings, Integers, Mathematics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rings in Which the Unique Primary Decomposition Theorem Holds
Preview not available

Page Thumbnails

  • Thumbnail: Page 
777
    777
  • Thumbnail: Page 
778
    778
  • Thumbnail: Page 
779
    779
  • Thumbnail: Page 
780
    780
  • Thumbnail: Page 
781
    781